# SDR 2000UALA00231

- Difficulty date: May 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 63,304 hours, 35,972 cycles
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 424244
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT NR 6 DID NOT EXTEND FOR LANDING AT DEN.  AIRCRAFT LOST SYSTEM  A HYDRAULICS.  AIRCRAFT TOWED TO THE GATE.  *S/D*  REPLACED NR 1 ENG HYD PUMP AND CASE DRAIN FILTER ASSY, NO CONTAMINATION WAS FOUND.
